Pacific Journal of Mathematics

An application of linear programming to permutation groups.

W. H. Mills

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 197-213.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035968

Mathematical Reviews number (MathSciNet)
MR0159868

Zentralblatt MATH identifier
0113.25503

Subjects
Primary: 20.20

Citation

Mills, W. H. An application of linear programming to permutation groups. Pacific J. Math. 13 (1963), no. 1, 197--213. https://projecteuclid.org/euclid.pjm/1103035968


Export citation

References

  • [1] Daniel Gorenstein, Reuben Sandier and W. H. Mills, On Almost-commutingpermu- tations, Pacific J. Math. 12 (1962), 913-923.
  • [2] John von Neumann, A Certain Zero-Sum Two-Person Game Equivalent to the Optimal Assignment Problem, Contributions to the Theory of Games, Vol. 2 (Edited by H. W. Kuhn and A. W. Tucker), pp. 5-12.
  • [3] Samuel Karlin, MathematicalMethods and Theory in Games, Programmingand Economics, Vol. 1, (1959).